# SDR 2008UALA02177

- Difficulty date: April 15, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,283 hours, 30,334 cycles
- Engine: Ge CFM56*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE LEFT WING.    DAMAGE TO THE LEFT HAND WING OUTBOARD FIXED FLAP FAIRING ACCOMPLISHED.
